# SDR UIEA2018101502264

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,078 hours, 21,002 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Missing
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENG RUN NR 2 BLEED LIGHT ILLUMINATED. TROUBLESHOOT ENG NR 2 BLEED IAW FIM 36-10-00 TREE 847 FOUND WIRE MISSING, SAME INSTALLED IAW WDM 36-11-62 OF THE P37. OPS CHECK CARRIED OUT IAW AMM 71-00-00, OPS CHECK SATISFACTORY.
